Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 283, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Sep 3, 2012, 6:16 PM CDT for Hale County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2012, 6:16 PM CDT (23:16 UTC)
- Expired
- Sep 3, 2012, 7:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Hale County, AL
The radar
The Birmingham radar (KBMX), 79 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 3, 3:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
072
WUUS54 KBMX 032316
SVRBMX
ALC065-040000-
/O.NEW.KBMX.SV.W.0283.120903T2316Z-120904T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 PM CDT MON SEP 3 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HALE COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 700 PM CDT
* AT 614 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
MOUNDVILLE TO 6 MILES EAST OF GREENSBORO...AND MOVING SOUTH AT 15
MPH.
* LOCATIONS IMPACTED INCLUDE...
GREENSBORO...HAVANA AND HARPER HILL.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3300 8771 3301 8759 3300 8742 3288 8742
3283 8742 3283 8747 3267 8747 3265 8759
TIME...MOT...LOC 2316Z 341DEG 14KT 3294 8759 3272 8749
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:20 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Sep 3, 3:20 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 320 PM CDT MON SEP 3 2012 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... MESOSCALE UPDATE... THROUGH THE REST OF THE AFTERNOON AND INTO THE EARLY EVENING HOURS...WE WILL SEVERAL FACTORS THAT WILL CONTRIBUTE TO A SEVERE THREAT ACROSS A GOOD PORTION OF CENTRAL ALABAMA. FIRST AND FOREMOST WE ARE STILL...SIGH...DEALING WITH THE REMNANTS OF ISAAC THIS AFTERNOON. AS THE REMNANT LOW FINALLY BEGINS TO TURN MORE SOUTHEAST THAN EAST AS MODELS HAD PROGGED EARLIER TODAY...WE ARE SEEING MORE OF A WARM AIR ADVECTION INTO THE AREA...ESPECIALLY AT 700 AND 500 MB LEVELS. THIS WILL HELP TO CONTRIBUTE TO THE NEEDED LIFT AND RISING MOTION AS WE WILL BE ON THE WEST SIDE OF THE MAIN UPPER TROUGH AS IT CONTINUES TO SLIDE SOUTHEAST. THE MAIN CONFLUENCE ZONE APPEARS TO EXIST FROM ARK/MISS BORDER ESE TO TCL WHERE BANK OF CLOUDS HAS DEVELOPED WITH PEAK HEATING OF THE DAY. THE VERY JUICY AIRMASS OVER MS WITH MOSTLY SUNNY SKIES SUGGESTS THE CAP WILL PROBABLY BREAK IN THE NEXT COUPLE OF HOURS...AND SE STORM MOTIONS WOULD TAKE THESE MS STORMS INTO WEST CENTRAL ALABAMA WITH TIME. WE ARE SEEING CLEARING ACROSS WESTERN HALF OF STATE AND MISSISSIPPI SUGGESTS AT LEAST SOME RECOVERY POSSIBLE BY LATE AFTERNOON FOR AREAS THAT HAD RAIN THIS MORNING...AND THEREFORE DESTABILIZATION NEEDED FOR ROBUST UPDRAFTS. WITH THE BEST EFFECTIVE BULK SHEAR AT 30 TO 40 KT ACROSS WESTERN HALF OF STATE...ASSOCIATED WITH 700 AND 500 MB TROUGH OR REFLECTION OF ISAAC. WOULD THINK THAT THIS AREA WOULD BE BEST FOR MULTICELL/SUPERCELL STORM ORGANIZATION. THIS IS BEING SUPPORTED BY SOME BROAD ROTATION ALREADY PRESENT ACROSS WEST CENTRAL ALABAMA. THIS AREA ALSO CORRESPONDS WITH SPC MESOANALYSIS...WHERE SUPERCELL COMPOSITE INDEX OF 8 TO 12 IS NOW PAINTED OVER WEST CENTRAL ALABAMA. 15 TO 25 KT OF 0-1 KM BULK SHEAR ACROSS CENTRAL ALABAMA PER SPC MESOANALYSIS AND KBMX VAD WIND PROFILE. ALSO 100-300 M2/S2 OF 0-1 KM SRH. BOTH SUGGEST POSSIBLE TORNADO THREAT EXISTS ACROSS THE AREA. SO CAN THE THREAT BE MAXIMIZED. LCL HEIGHTS LOWER THAN YESTERDAY. ABOUT 500 TO 750 METERS ACROSS AREA. TRANSLATES TO 1500 TO 2500 FT. THIS MATCHES CURRENT BKN CLOUD DECK OVER EET VERY WELL. COMBINED WITH SHEAR MENTIONED ABOVE I THINK LOW LEVEL CIRCULATIONS MAY HAVE AN EASIER TIME REACHING THE GROUND TODAY COMPARED TO YESTERDAY. EVEN IF THE TORNADO THREAT DOES NOT MATERIALIZE STEEP LOW LEVEL LAPSE RATES /FROM ABOVE RAIN COOLED VERY NEAR SFC LAYER TO ABOUT 675 MB...OR ~4 KM AGL/ SUGGESTS A DAMAGING DOWNBURST WIND POTENTIAL IF ORGANIZED STORMS DEVELOP. WE WILL NEED TO CONTINUE TO MONITOR THROUGH THE AFTERNOON...ESPECIALLY UPSTREAM IN MISSISSIPPI AND TENNESSEE. 77/16 FORECAST DISCUSSION... THIS EVENINGS FORECAST REALLY IS BASED ON THE BASIS OF REDEVELOPMENT IN THE NORTH AND WEST ACROSS MISSISSIPPI AND TENNESSEE. LOOK FOR THE NUMEROUS SCATTERED SHOWERS AND THUNDERSTORMS TO POSSIBLY DEVELOP ONCE AGAIN LATE AND THEN SLIDE THROUGH AS ANOTHER MCS AS WE WILL ONCE AGAIN BE IN NORTHWEST FLOW. ALTHOUGH WITH THE WARM AIR ADVECTION THE ADDED LIFT WILL HELP TO CONTINUE THE DEVELOPMENT EVEN BEHIND THE MCS...MUCH LIKE THIS PREVIOUS MORNING. AS WE CONTINUE THROUGH MIDWEEK...WE SEE THAT A PIECE OF ENERGY ASSOCIATED WITH ISAAC DOES TRY TO MAKE ITS WAY HOME AND BACK INTO THE GULF OF MEXICO. IN FACT WOULD NOT SURPRISED IF WE WERE TO SEE A SURFACE LOW DEVELOP LATER ON AS THE UPPER LOW MAKES IT TOWARD FLORIDA. ONCE IT GETS BACK INTO THE GULF WE SHOULD BE CLEAR OF ANY IMPACTS. ATTENTION THEN FOCUSES ON A STRONG COLD FRONT FOR THIS TIME OF THE YEAR. BUT SINCE WE HAVE GENERALLY BEEN A MONTH AHEAD IN REGARDS TO THE SEASONS...THIS FRONT IS DEFINITELY NOT OUT OF THE REALM OF POSSIBILITIES. LOOK FOR THE BEST CHANCES OF RAIN TO BE FRIDAY NIGHT/SATURDAY AS THE FRONT MAKES IT WAY INTO THE AREA. WILL NEED TO CONTINUE TO EVALUATE FOR ANY SEVERE POTENTIAL WITH THE FRONT...BUT WANTED TO GET PAST THIS EVENT THIS AFTERNOON BEFORE DIGGING TO DEEP AS CONFIDENCE IS LOW AT THIS TIME. 16 && .AVIATION... 18Z TAF DISCUSSION. PRECIP HAS ENDED FOR NOW AT TCL...BHM...AND EET...AND THE BACK EDGE OF THE RAIN SHOULD REACH ANB BY THE 18Z TAF VALID TIME. LOOKS LIKE THE MAIN AREAS OF CONVECTION MAY ACTUALLY MISS BOTH MGM AND TOI... ALTHOUGH WILL HAVE TO LOOK OUT FOR STORMS FILLING IN AND EXPANDING IN COVERAGE AS THE AFTERNOON ROLLS ALONG. THERE IS ALSO A CHANCE THAT THERE MAY BE SOME RE-DEVELOPMENT OF SHOWERS/STORMS BACK WEST OF I-65. ALTHOUGH THE MODELS ARE IN FAVOR OF THIS...I GET A SENSE THAT THE RAIN HAS ENDED IN MOST AREAS (ALL BUT THE EAST AND SOUTHEAST) UNTIL AT LEAST TOMORROW AFTERNOON. THERE'S SOME DRY AIR TRYING TO WORK IN FROM THE WEST...IN THE WAKE OF THE MORNING RAIN AREA. THIS WILL PROBABLY HELP TO GET/KEEP TCL...EET...AND BHM IN THE VFR CATEGORY FOR A WHILE THIS AFTERNOON AND EVENING. BUT ALL SIGNS POINT TO LOW CLOUD AND FOG DEVELOPMENT ONCE AGAIN LATE TONIGHT INTO EARLY TUESDAY MORNING. /61/ && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 71 86 71 89 72 / 60 60 30 40 20 ANNISTON 72 85 72 89 74 / 70 70 30 50 20 BIRMINGHAM 73 86 73 90 75 / 60 60 30 40 20 TUSCALOOSA 73 90 74 94 74 / 70 50 30 30 20 CALERA 72 86 73 90 74 / 70 60 30 40 20 AUBURN 72 85 71 87 71 / 70 60 40 50 20 MONTGOMERY 73 89 74 92 74 / 70 70 50 50 20 TROY 73 85 72 88 72 / 70 60 50 50 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 77/16/61
Hazardous weather outlook, Sep 3, 12:58 PM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1258 PM CDT MON SEP 3 2012 ALZ011>015-017>050-041800- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1258 PM CDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND ISOLATED TORNADOES... ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS CENTRAL ALABAMA. THE TIME WITH THE HIGHEST SEVERE STORM THREAT IS FROM FROM 5 PM UNTIL MIDNIGHT. THE AREA WITH GREATEST SEVERE STORM THREAT...INCLUDING A SLIGHTLY ENHANCED TORNADO RISK...IS ROUGHLY FROM THE CITIES OF ONEONTA...SYLACAUGA...AND MONTGOMERY...WESTWARD TO THE MISSISSIPPI STATE LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Sep 3, 5:36 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CDT MON SEP 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HEAVY RAIN 5 WSW BIRMINGHAM 33.49N 86.88W
09/03/2012 U0.00 INCH JEFFERSON AL AMATEUR RADIO
3 INCHES FLOWING WATER AT AVENUE U AND FIVE POINTS WEST.
&&
AGLocal storm report, Sep 3, 5:40 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
540 PM CDT MON SEP 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG SELMA 32.42N 87.02W
09/03/2012 DALLAS AL EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN IN DOWNTOWN SELMA. AT
LEAST 8 STRUCTURES HAVE SOME TYPE OF ROOF DAMAGE.
&&
AGSpecial weather statement, Sep 3, 5:41 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT MON SEP 3 2012
ALZ043-032330-
ELMORE AL-
541 PM CDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ELMORE COUNTY UNTIL
630 PM CDT...
AT 539 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR DEATSVILLE...OR 8 MILES NORTH OF MILLBROOK...MOVING
EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MILLBROOK...
WETUMPKA...
COOSADA...
ELMORE...
TEN CEDAR ESTATES...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3244 8619 3246 8619 3245 8620 3247 8622
3247 8623 3248 8622 3250 8625 3247 8629
3249 8631 3245 8632 3246 8641 3269 8641
3265 8603 3243 8605
TIME...MOT...LOC 2242Z 282DEG 21KT 3259 8636
GRANTHAMSpecial weather statement, Sep 3, 5:43 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
543 PM CDT MON SEP 3 2012
ALZ040-032330-
DALLAS AL-
543 PM CDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DALLAS COUNTY UNTIL 630
PM CDT...
AT 541 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BENTON TO FIVE POINTS...AND
MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
DALLAS LAKE...
BELKNAP...
CARLOWVILLE...
MINTER...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3235 8728 3229 8685 3228 8686 3224 8683
3224 8682 3223 8681 3222 8691 3207 8691
3207 8703
TIME...MOT...LOC 2243Z 317DEG 18KT 3224 8684 3227 8719
GRANTHAMSpecial weather statement, Sep 3, 5:47 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
547 PM CDT MON SEP 3 2012
ALZ017-024-032330-
BLOUNT AL-JEFFERSON AL-
547 PM CDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON AND
SOUTHWESTERN BLOUNT COUNTIES UNTIL 630 PM CDT...
AT 546 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ARKADELPHIA...OR 11 MILES NORTHEAST OF SUMITON...
MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ARKADELPHIA...
WARRIOR...
TRAFFORD...
KIMBERLY...
MORRIS...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3373 8664 3366 8691 3378 8700 3379 8697
3380 8696 3386 8697 3387 8693 3392 8692
3392 8690 3394 8688 3395 8685
TIME...MOT...LOC 2248Z 327DEG 18KT 3388 8693
GRANTHAMSpecial weather statement, Sep 3, 6:10 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 PM CDT MON SEP 3 2012
ALZ023-040000-
TUSCALOOSA AL-
610 PM CDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA COUNTY
UNTIL 700 PM CDT...
AT 605 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM COKER TO MOUNDVILLE...AND
MOVING SOUTHEAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
COKER...
STILLMAN COLLEGE...
PALMORE PARK...
HULL...
&&
LAT...LON 3331 8781 3320 8758 3301 8756 3300 8762
3301 8772 3302 8771 3301 8776 3302 8778
TIME...MOT...LOC 2311Z 316DEG 19KT 3323 8774 3303 8760
GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:06 PM CDT | Special Weather Statement | BMX | Blount | 39 min |
| Sep 2, 7:17 PM CDT | Areal Flood Advisory | BMX | Marion, Winston | 118 min |
| Sep 2, 7:20 PM CDT | Special Weather Statement | BMX | DeKalb | 25 min |
| Sep 2, 7:30 PM CDT | Special Weather Statement | BMX | Marion, Winston | 45 min |
| Sep 2, 7:47 PM CDT | Special Weather Statement | BMX | Marion | 28 min |
| Sep 2, 7:58 PM CDT | Special Weather Statement | BMX | Etowah | 47 min |
| Sep 2, 8:14 PM CDT | Special Weather Statement | BMX | Marion, Winston | 46 min |
| Sep 2, 8:23 PM CDT | Special Weather Statement | BMX | Cherokee | 52 min |
| Sep 2, 9:05 PM CDT | Special Weather Statement | BMX | Winston | 25 min |
| Sep 2, 9:10 PM CDT | Areal Flood Advisory | BMX | Etowah | 110 min |
| Sep 2, 9:12 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 48 min |
| Sep 2, 9:27 PM CDT | Areal Flood Advisory | BMX | Marion, Winston | 108 min |
| Sep 2, 9:43 PM CDT | Special Weather Statement | BMX | Winston | 47 min |
| Sep 2, 9:56 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion | 49 min |
| Sep 2, 9:58 PM CDT | Areal Flood Advisory | BMX | Lamar | 2 hr |
| Sep 2, 10:45 PM CDT | Special Weather Statement | BMX | Walker, Winston | 45 min |
| Sep 2, 10:49 PM CDT | Special Weather Statement | BMX | Lamar, Pickens | 41 min |
| Sep 2, 11:33 PM CDT | Special Weather Statement | BMX | Blount, Jefferson, Pickens, Tuscaloosa | 57 min |
| Sep 3, 8:57 AM CDT | Areal Flood Advisory | BMX | Blount, Jefferson, St. Clair, Walker | 3 hr |
| Sep 3, 2:43 PM CDT | Special Weather Statement | BMX | Lee, Macon, Russell | 62 min |
| Sep 3, 3:10 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Tuscaloosa | 50 min |
| Sep 3, 3:13 PM CDT | Areal Flood Advisory | BMX | Lee, Macon, Russell | 2 hr |
| Sep 3, 3:35 PM CDT | Special Weather Statement | BMX | Bibb, Perry | 55 min |
| Sep 3, 3:48 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Russell | 42 min |
| Sep 3, 3:55 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 35 min |
| Sep 3, 3:59 PM CDT | Tornado Warning | BMX | Perry | 13 min |
| Sep 3, 4:27 PM CDT | Special Weather Statement | BMX | Barbour | 48 min |
| Sep 3, 4:29 PM CDT | Areal Flood Advisory | BMX | Tuscaloosa | 2 hr |
| Sep 3, 4:32 PM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas, Perry | 58 min |
| Sep 3, 5:04 PM CDT | Special Weather Statement | BMX | Jefferson | 26 min |
| Sep 3, 5:07 PM CDT | Special Weather Statement | BMX | Hale | 23 min |
| Sep 3, 5:08 PM CDT | Special Weather Statement | BMX | Hale | 37 min |
| Sep 3, 5:22 PM CDT | Special Weather Statement | BMX | Lowndes, Montgomery | 38 min |
| Sep 3, 5:30 PM CDT | Areal Flood Advisory | BMX | Jefferson | 2 hr |
| Sep 3, 5:31 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 44 min |
| Sep 3, 5:41 PM CDT | Special Weather Statement | BMX | Elmore | 49 min |
| Sep 3, 5:43 PM CDT | Special Weather Statement | BMX | Dallas | 47 min |
| Sep 3, 5:47 PM CDT | Special Weather Statement | BMX | Jefferson | 43 min |
| Sep 3, 5:49 PM CDT | Areal Flood Advisory | BMX | Hale, Perry | 116 min |
| Sep 3, 5:50 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 55 min |
| Sep 3, 5:54 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 51 min |
| Sep 3, 6:10 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 50 min |
| Sep 3, 6:19 PM CDT | Flash Flood Warning | BMX | Hale, Perry | 3 hr |
| Sep 3, 6:21 PM CDT | Special Weather Statement | BMX | Walker | 24 min |
| Sep 3, 6:28 PM CDT | Special Weather Statement | BMX | Jefferson | 47 min |
| Sep 3, 6:29 PM CDT | Special Weather Statement | BMX | Greene | 61 min |
| Sep 3, 6:32 PM CDT | Special Weather Statement | BMX | Bullock | 58 min |
| Sep 3, 6:40 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens | 50 min |
| Sep 3, 6:54 PM CDT | Flash Flood Warning | BMX | Hale, Tuscaloosa | 3 hr |
| Sep 3, 6:57 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 63 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.